# SDR 99FDEA00369

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Departed
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER TRANSLATING COWL DEPARTED THE A/C ON LANDING.  *S/D*  REMOVED AND REPLACED NR 2 RT T/R FAN IAW MM 78-32-11-2.
